# SDR AWXA200500307

- Difficulty date: February 17, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6547960503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK CORROSION WAS FOUND ON FRAME AT FORWARD SIDE OF BS 847 JUST INBOARD OF STR 25 RT.  MAINTENANCE REMOVED DAMAGED SECTION OF FRAME AT BS 847 FROM STR 25 RT TO STR 26 RT; FABRICATED A FILLER AND REPAIR ANGLE; INSTALLED REPAIR PARTS IAW ER 03-5300-05060-SS2.
